# SDR WVE2004F00007

- Difficulty date: April 19, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Engine: Ge CF34*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS CRACKED AT THE CORNERS OF THE NOSE LANDING GEAR CUT OUT AT FS 235, RBL 6 AND LBL 6, STINGERS 26 R AND 26L.  PROBABLE CAUSE: STRESS (EA09200401997)
